# SDR UIEA2020071761559

- Difficulty date: July 16, 2020
- Submitted: July 17, 2020
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 88,142 hours, 25,095 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cartridge
- Part number: TN800711
- Condition: Broken
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR POPS WHEN OPEN. FOUND L1 DOOR FWD CARTRIDGE LIMITING OVERHEAD DOOR BROKEN. REMOVED AND REPLACED CARTRIDGE. AMM 52-11-21 AND COUNTER BALANCE SYSTEM AMM 52-11-16 OPS TEST AND CHECK OK.
